Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone Tysabri ? I've Been On It For 26 Months ,it Makes Me Feel Like I Have A Hang Over The Next Day Lol

Is Anyone Tysabri ? I've Been On It For 26 Months ,it Makes Me Feel Like I Have A Hang Over The Next Day Lol

posted February 19, 2015
A MyMSTeam Member

Yes I have just started and on my 4th dose! I can't do anything the next day. I have to stay in hotel in London as cannot face travelling back home the next day!! Eurgh...

posted March 24, 2015
A MyMSTeam Member

I hope I will see some changes

posted March 22, 2015
A MyMSTeam Member

@A MyMSTeam Member I am on Tysabri and I suffer like you. But feel much better a day or so after the infusion. I am on my 4th dose on 17th of March. Noticing several symptoms calming down! hope it is working for you! x

posted March 10, 2015
A MyMSTeam Member

Nothing at all helps just rest and Zantec b cuz I get heart burn also the next day

posted March 5, 2015
A MyMSTeam Member

Hi Carol! I feel the exact same way, so much so that I've had to tell my work I need a sick day after the infusion. I've tried meds for fatigue, caffeine, ibuprofen, everything I could think of but it doesn't change the dizziness/hungover feeling. Has anything helped you?

posted March 5, 2015

Related content

View all
Live Disease Free Advantage Webinar?
A MyMSTeam Member asked a question 💭
Does Stevia Interact With Copaxone Or Make Ms Worse?
A MyMSTeam Member asked a question 💭
Dealing With Hot Weather?
A MyMSTeam Member asked a question 💭
Already a Member? Log in